# SDR SWAA2025040720859

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8771D
- Make and model: Boeing 737-8
- Aircraft serial: 67516
- Aircraft time: 8,139 hours, 4,102 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL POSSIBLY ASSOCIATED WITH FORWARD COFFEE MAKER. LASTED 5-10 SECONDS AND WENT AWAY WHEN COFFEE MAKER SELECTED OFF.<[01] PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION PER IFIM 21-00-00-810-830. NO DEFECTS NOTED. A/C OK FOR SERVICE.
